# SDR SWAA2025110519413

- Difficulty date: September 29, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO LINER SUPPORT ANGLE, CEILING AREA, BS 727J, LBL 50.   REPAIRED THE SUPPORT ANGLE IAW SRM 51-70-11-2R-0.
